Research ArticleOpen accessEvery word in the titleA New Newton's Method with Diagonal Jacobian Approximation for Systems of Nonlinear EquationsM. Y. Waziri, W. J. Leong, M. A. Hassan, M. MonsiJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,541 accessesView PDFCite
13 results for “jacobi”
Set a search alertResearch ArticleOpen accessIn the keywordsWavelet Analysis and Orthogonal Moments based Classification of Microcalcification in Digital MammogramsN. V.S. Sree Rathna Lakshmi, C. ManoharanJournal of Computer Science, Vol. 7, Issue 10 · 6 Aug 2011 · 6,562 accessesView PDFCite
Research ArticleOpen accessIn the keywordsDividend Maximization in the Cramer-Lundberg Model using Homotopy Analysis MethodJuma Kasozi, Fred Mayambala, Charles Wilson MaheraJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,024 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,255 accessesView PDFCite
Research ArticleOpen accessIn the abstractMinimization of ℓ2-Norm of the KSOR OperatorA. I. Alzaki, I. K. YoussefJournal of Mathematics and Statistics, Vol. 8, Issue 4 · 8 Jan 2013 · 7,086 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Successive Overrelaxation MethodI. K. YoussefJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 22 Feb 2012 · 12,809 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Optimal Control Approach to Inventory-Production Systems with Weibull Distributed DeteriorationMd. Azizul Baten, Anton Abdulbasah KamilJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,553 accessesView PDFCite
Research ArticleOpen accessIn the abstractProfiling of Phenolic Compounds of Somatic and Reproductive Tissues of Agave Durangensis Gentry (Agavaceae)Norma Almaraz-Abarca, Elí Amanda Delgado-Alvarado, Vicente Hernández-Vargas et al.American Journal of Applied Sciences, Vol. 6, Issue 6 · 30 Jun 2009 · 7,746 accessesView PDFCite
Research ArticleOpen accessIn the abstractFace Recognition using Eigenfaces and Neural NetworksMohamed Rizon, Muhammad Firdaus Hashim, Puteh Saad et al.American Journal of Applied Sciences, Vol. 3, Issue 6 · 30 Jun 2006 · 6,943 accessesView PDFCite
Research ArticleOpen accessIn the abstractTheory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin MonsiaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 29 Oct 2018 · 7,220 accessesView PDFCite